# SDR UPS07848816

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON COCKPIT PREFLIGHT EMERGENCY EXIT LIGHTS WHEN ARMED WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS GOOD.
